Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 83, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 10, 2016, 3:13 AM CDT for Chase County, Lyon County, Kansas. It took effect at Sep 10, 2016, 8:24 AM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2016, 3:13 AM CDT (08:13 UTC)
- In effect from
- Sep 10, 2016, 8:24 AM CDT
- Expired
- Sep 11, 2016, 2:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chase County, KS, Lyon County, KS
The radar
The Topeka radar (KTWX), 69 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cottonwood River near Plymouth (PLYK1). The gauge peaked at 33.06 ft at Sep 10, 2016, 4:00 PM CDT.
- Action stage
- 30 ft
- Minor stage
- 32 ft
- Moderate stage
- 34 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07182250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
852
WGUS43 KICT 100813
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
313 AM CDT SAT SEP 10 2016
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC017-111-102213-
/O.NEW.KICT.FL.W.0083.160910T1545Z-160911T1900Z/
/PLYK1.1.ER.160910T1545Z.160911T0000Z.160911T0700Z.NO/
313 AM CDT SAT SEP 10 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Cottonwood River Near Plymouth.
* From this morning until Sunday afternoon.
* At 3:00 AM Saturday the stage was 30.9 feet.
* Flood stage is 32.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 32.6 feet by this evening. The river will fall
below flood stage by early Sunday morning.
* Impact...At 33.0 feet...More sections along Road A floods especially
at the low water crossings.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Plymouth 32.0 30.9 Sat 3 AM 31.5 26.3 19.2
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$5 follow-up statements
526
WGUS83 KICT 101325
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
825 AM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC017-111-110325-
/O.EXT.KICT.FL.W.0083.160910T1324Z-160911T1647Z/
/PLYK1.1.ER.160910T1102Z.160910T1800Z.160911T0447Z.NO/
825 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Cottonwood River Near Plymouth.
* From this morning until Sunday morning.
* At 8:00 AM Saturday the stage was 32.5 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.5 feet by this
afternoon. The river will fall below flood stage tonight.
* Impact...At 33.0 feet...More sections along Road A floods especially
at the low water crossings.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Plymouth 32.0 32.5 Sat 08 AM 31.3 25.4 17.6
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$327
WGUS83 KICT 101838
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
138 PM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC017-111-110838-
/O.EXT.KICT.FL.W.0083.000000T0000Z-160911T2200Z/
/PLYK1.1.ER.160910T1102Z.160910T1745Z.160911T1000Z.NO/
138 PM CDT SAT SEP 10 2016
The Flood Warning continues for
The Cottonwood River Near Plymouth.
* Until Sunday afternoon.
* At 1:00 PM Saturday the stage was 33.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* Impact...At 33.0 feet...More sections along Road A floods especially
at the low water crossings.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Plymouth 32.0 33.0 Sat 01 PM 31.8 25.8 18.3
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$415
WGUS83 KICT 110041
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
741 PM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC017-111-111441-
/O.EXT.KICT.FL.W.0083.000000T0000Z-160911T2217Z/
/PLYK1.1.ER.160910T1102Z.160910T1915Z.160911T1017Z.NO/
741 PM CDT SAT SEP 10 2016
The Flood Warning continues for
The Cottonwood River Near Plymouth.
* Until Sunday afternoon.
* At 7:00 PM Saturday the stage was 32.9 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* Impact...At 33.0 feet...More sections along Road A floods especially
at the low water crossings.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sun Mon Tue
Plymouth 32.0 32.9 Sat 07 PM 30.0 21.6 14.5
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$615
WGUS83 KICT 110745
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
245 AM CDT SUN SEP 11 2016
...The flood warning continues for the following river in Kansas...
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive into flooded areas or go around barricades, especially at
night! Nearly two feet of water will carry most vehicles away. Turn
around don't drown.
&&
KSC017-112145-
/O.ROU.KICT.HY.S.0000.000000T0000Z-000000T0000Z/
/CTWK1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
245 AM CDT SUN SEP 11 2016
Forecast information for
Cottonwood River At Cottonwood Falls.
* At 1:00 AM Sunday the stage was estimated at 7.5 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 7.1 feet this morning.
* Impact...At 9.0 feet...Flooding of low-lying areas and crop land can
be expected.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Cottonwood Fal 9.0 E7.5 Sun 1 AM 5.1 3.7 2.8
&&
LAT...LON 3824 9667 3832 9642 3848 9649 3839 9677
$$
KSC017-111-111911-
/O.EXT.KICT.FL.W.0083.000000T0000Z-160911T1911Z/
/PLYK1.1.ER.160910T1102Z.160910T1915Z.160911T0711Z.NO/
245 AM CDT SUN SEP 11 2016
The Flood Warning continues for
The Cottonwood River Near Plymouth.
* Until this afternoon.
* At 2:00 AM Sunday the stage was 32.0 feet.
* Flood stage is 32.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
early this morning.
* Impact...At 32.0 feet...Minor flooding occurs along both banks. Road
A near the gage site becomes flooded especially south of the river.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Plymouth 32.0 32.0 Sun 2 AM 25.7 17.8 11.9
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$803
WGUS83 KICT 111323
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
823 AM CDT SUN SEP 11 2016
...The flood warning is cancelled for the following river in
Kansas...
Cottonwood River Near Plymouth affecting Chase and Lyon Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC017-111-111353-
/O.CAN.KICT.FL.W.0083.000000T0000Z-160911T1911Z/
/PLYK1.1.ER.160910T1102Z.160910T1915Z.160911T0703Z.NO/
823 AM CDT SUN SEP 11 2016
The Flood Warning is cancelled for
The Cottonwood River Near Plymouth.
* At 8:00 AM Sunday the stage was 30.9 feet.
* Flood stage is 32.0 feet.
* Fell below flood stage at 2:03 AM Sunday.
* Forecast...The river will continue to fall to 24.3 feet by Monday
morning.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Plymouth 32.0 30.9 Sun 08 AM 24.3 15.2 9.3
&&
LAT...LON 3833 9642 3833 9636 3849 9636 3848 9649
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 10, 3:12 AM CDT, 1 minute earlier.
Area forecast discussion, Sep 10, 3:12 AM CDT, 1 minute before
Area Forecast Discussion National Weather Service Wichita KS 312 AM CDT SAT SEP 10 2016 .SHORT TERM...(Today through Monday night) Issued at 308 AM CDT Sat Sep 10 2016 The well-advertised cold front has pushed through the remainder of southeastern Kansas early this morning, and post-frontal stratiform rainfall should clear the far southeastern Kansas counties by 10 or 11 UTC. The parent upper trough over the Upper Midwest will translate eastward to the Great Lakes/Ohio Valley by this evening, with high pressure building into Kansas with cooler and drier air for today. Lee troughing and southerly return flow will develop Sunday into Monday, ahead of mid-upper level height falls occuring over the western states and south-central Canada. This will allow temperatures to modify to slightly warmer than average by Monday. The next cold front is progged to drop southward into Kansas Monday into Monday night, with dewpoints recovering to well up into the 60s ahead of the front. This front will signal the next chance of thunderstorms from late Monday into Monday night, with highest probabilities across central into northeast Kansas at this juncture. .LONG TERM...(Tuesday through Friday) Issued at 308 AM CDT Sat Sep 10 2016 An upper trough will continue to press eastward across the Great Lakes and Northeast Tuesday into Wednesday, while an upper trough remains cutoff over the Great Basin. This will allow the cold front to settle south of Kansas. Storm chances Wednesday should be mainly south and west of the forecast area. The upper trough over the Great Basin is progged to approach the Plains late in the week. Moist/unstable air should return northward ahead of this trough, bringing increased chances of showers/thunderstorms to the forecast area for Thursday/Friday per the GEFS, GFS, and ECWMF. Mostly cloudy skies and periodic storm chances during this extended forecast period should keep temperatures near to slightly below seasonal normals. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1229 AM CDT Sat Sep 10 2016 Widespread rain with embedded thunderstorms will continue to exit southeastward over southeast KS overnight, likely exiting the Chanute area by around 09z (4am CDT). Otherwise, breezy north/northwest winds and sunny skies expected for Saturday, turning light and variable by late afternoon/evening. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 76 54 80 65 / 0 0 0 0 Hutchinson 76 54 81 65 / 0 0 0 0 Newton 75 53 79 64 / 0 0 0 0 ElDorado 75 53 79 64 / 0 0 0 0 Winfield-KWLD 75 54 80 65 / 0 0 0 0 Russell 76 54 82 65 / 0 0 0 0 Great Bend 77 54 82 65 / 0 0 0 0 Salina 77 53 81 65 / 0 0 0 0 McPherson 76 53 80 64 / 0 0 0 0 Coffeyville 77 52 80 61 / 10 0 0 0 Chanute 75 51 79 61 / 0 0 0 0 Iola 74 52 78 61 / 0 0 0 0 Parsons-KPPF 76 51 80 61 / 10 0 0 0 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...JMC LONG TERM...JMC AVIATION...ADK
Hazardous weather outlook, Sep 9, 10:53 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1053 PM CDT FRI SEP 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-110400- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1053 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY INTENSE RAIN RATES WILL AFFECT LOCATIONS GENERALLY SOUTHEAST OF THE TURNPIKE CORRIDOR OVERNIGHT. NUMEROUS LOCATIONS WILL EXPERIENCE FLASH FLOODING...ALONG WITH FLOODING ALONG MANY RIVERS AND STREAMS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NO LONGER ANTICIPATED OVERNIGHT. HOWEVER...RAINFALL REPORTS ARE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 9, 9:25 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 4 ESE DOWNTOWN WICHITA 37.66N 97.28W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
WATER OVER THE ROAD AT EAST HARRY AND ROCK ROAD. ONE
VEHICLE OVERTURNED IN WATER. TWO OCCUPANTS RESCUED BY
COUNTY FIRE UNITS.
&&
METZGERLocal storm report, Sep 9, 9:49 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
949 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG ARKANSAS CITY 37.07N 97.04W
09/09/2016 COWLEY KS EMERGENCY MNGR
DELAYED REPORT. TWO UTILITY POLES WERE DOWNED ON COWLEY
COLLEGE CAMPUS.
&&
ADKSpecial weather statement, Sep 9, 9:50 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT FRI SEP 9 2016
KSZ093-100345-
COWLEY KS-
950 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER DEXTER...OR
13 MILES WEST OF CEDAR VALE...MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BURDEN...DEXTER...ATLANTA...CAMBRIDGE...
WINFIELD CITY LAKE AND MAPLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3701 9699 3747 9686 3746 9653 3740 9652
3700 9655
TIME...MOT...LOC 0250Z 280DEG 54KT 3718 9673
KETCHAMLocal storm report, Sep 9, 9:58 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
958 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM FLOOD 3 NNW WINFIELD 37.31N 96.99W
09/09/2016 COWLEY KS EMERGENCY MNGR
FLOODING ASSOCIATED WITH THE WALNUT RIVER ALONG 132ND
ROAD BETWEEN 21ST AND 75TH.
&&
ADKLocal storm report, Sep 10, 12:49 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1249 AM CDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM FLASH FLOOD 1 NE HARPER 37.30N 98.01W
09/10/2016 HARPER KS LAW ENFORCEMENT
FOUR TO FIVE FEET OF WATER COVERING NORTHEAST 100 ROAD
NEAR NORTHEAST 15 AVENUE...DUE TO THE SAND CREEK OUT OF
ITS BANKS.
&&
ADKLocal storm report, Sep 10, 2:30 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
230 AM CDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM FLASH FLOOD 6 SSE DOWNTOWN WICHITA 37.61N 97.30W
09/10/2016 SEDGWICK KS TRAINED SPOTTER
JUST EAST OF 47TH AND WOODLAWN WATER FROM A BRIAR CREEK
WAS FLOWING RAPIDLY ACROSS THE BRIDGE AT A DEPTH OF 4
FEET.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:01 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| Sep 9, 7:05 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| Sep 9, 7:10 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| Sep 9, 7:20 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 27 min |
| Sep 9, 7:27 PM CDT | Special Weather Statement | ICT | Kingman | 63 min |
| Sep 9, 7:32 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 58 min |
| Sep 9, 7:41 PM CDT | Flash Flood Warning | ICT | Sedgwick | 14 hr |
| Sep 9, 7:48 PM CDT | Special Weather Statement | ICT | Butler | 57 min |
| Sep 9, 8:05 PM CDT | Flash Flood Warning | ICT | Butler | 14 hr |
| Sep 9, 8:08 PM CDT | Special Weather Statement | ICT | Harper | 67 min |
| Sep 9, 8:16 PM CDT | Flash Flood Warning | ICT | Harper | 14 hr |
| Sep 9, 8:40 PM CDT | Flash Flood Warning | ICT | Greenwood | 14 hr |
| Sep 9, 9:00 PM CDT | Special Weather Statement | ICT | Sumner | 60 min |
| Sep 9, 9:12 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 42 hr |
| Sep 9, 9:50 PM CDT | Special Weather Statement | ICT | Cowley | 55 min |
| Sep 9, 10:24 PM CDT | River Flood Warning | ICT | Sedgwick | 15 hr |
| Sep 9, 10:55 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 12 hr |
| Sep 9, 11:05 PM CDT | Flash Flood Warning | ICT | Sumner | 8 hr |
| Sep 10, 1:44 AM CDT | Areal Flood Warning | ICT | Allen, Woodson | 12 hr |
| Sep 10, 9:00 AM CDT | River Flood Warning | ICT | Wilson | 35 hr |
| Sep 10, 9:35 AM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Sep 10, 9:41 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 10, 11:32 AM CDT | Areal Flood Warning | ICT | Sumner | 8 hr |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.